AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Toufik Guendouzi , Souad Farahi
Data Source:[J].Mediterranean Journal of Mathematics(IF 0.641), 2016, Vol.13 (2), pp.637-656Springer
Abstract:Abstract(#br)A class of dynamic control systems described by semilinear fractional stochastic differential equations of order 1 < q < 2 with nonlocal conditions in Hilbert spaces is considered. Using solution operator theory, fractional calculations, fixed-point technique and met...
Author:Souad Farahi , Toufik Guendouzi
Data Source:[J].Results in Mathematics(IF 0.508), 2014, Vol.65 (3-4), pp.501-521Springer
Abstract:Abstract(#br)In this paper, the approximate controllability of neutral stochastic fractional differential equations involving nonlocal initial conditions is studied. By using Sadovskii’s fixed point theorem with stochastic analysis theory, we derive a new set of sufficient c...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:In this paper, we consider the existence of square-mean piecewise almost periodic solutions for impulsive fractional stochastic evolution equations involving Caputo fractional derivative. The main results are obtained by means of the theory of operators semi-group, fractional cal...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].Qualitative Theory of Dynamical Systems, 2014, Vol.13 (1), pp.89-119Springer
Abstract:Abstract(#br)In this paper, we investigate the approximate controllability for a class of fractional neutral stochastic functional integro-differential inclusions involving the Caputo derivative in Hilbert spaces. A new set of sufficient conditions are formulated and proved ...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].Vietnam Journal of Mathematics, 2015, Vol.43 (4), pp.687-704Springer
Abstract:Abstract(#br)We investigate the existence of mild solutions for a class of fractional partial neutral stochastic functional integro-differential inclusions with state-dependent delay and analytic α -resolvent operators in Hilbert spaces. Sufficient conditions for the existen...
Author:Toufik Guendouzi , Lamia Bousmaha
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.28-43Etamaths Publishing
Abstract:In this paper, we consider the existence of square-mean piecewise almost periodic solutions for impulsive fractional stochastic evolution equations involving Caputo fractional derivative. The main results are obtained by means of the theory of operators semi-group, fractional cal...
Author:Toufik Guendouzi , Souad Farahi
Data Source:[J].Boletín de la Sociedad Matemática Mexicana, 2015, Vol.21 (2), pp.289-308Springer
Abstract:Abstract(#br)We discuss the approximate controllability of Sobolev-type fractional functional stochastic differential systems in Hilbert spaces. Using Schauder fixed point theorem, stochastic analysis theory and characteristic solutions operators, we derive a new set of sufficien...
Author:Toufik Guendouzi , Ouahiba Benzatout ...
Data Source:[J].Chinese Journal of Mathematics, 2014, Vol.2014Hindawi
Abstract:We study the existence of mild solutions for a class of impulsive fractional stochastic differential inclusions with state-dependent delay. Sufficient conditions for the existence of solutions are derived by using the nonlinear alternative of Leray-Schauder type for multival...
Author:... Amina Angelika Bouchentouf , Abbes Rabhi , Toufik Guendouzi
Data Source:[J].Acta Universitatis Sapientiae, Mathematica, 2017, Vol.9 (1), pp.162-175De Gruyter
Abstract:Abstract This paper deals with the estimation of conditional distribution function based on the single-index model. The asymptotic normality of the conditional distribution estimator is established. Moreover, as an application, the asymptotic (1 − γ) confidence interval of t...
Author:Toufik Guendouzi , Soumia Idrissi
Data Source:[J].International Journal of Analysis and Applications, 2013, Vol.4 (2)Etamaths Publishing
Abstract:We prove a global existence and uniqueness result for the solution of a mixed stochastic functional differential equation driven by a Wiener process and fractional Brownian motion with Hurst index H > 1/2. We also study the dependence of the solution on the initial condition.

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×